# SDR P5CA2020031600080

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,772 hours, 13,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1241 L/H B/H WEB FOUND CRACK.( STA 1241 L/H B/H WEB CRACK AREA REPAIRED AS PER RI-53-00-13943 REV A. )
